# SDR CALA2022090502268

- Difficulty date: September 3, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: B5337090121000
- Condition: Cracked
- Location: Fr 35-36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE PRESSURE PANEL BETWEEN FR 35-36 HOLES 13, 16, 22, 23, A ND 24 HAVE CRACK INDICATIONS. OF EC/RA 5331-02956. ON OR BEFORE FEBRUARY 28, 2023 PERFORM AN INSPECTIONOF THE LH FR 36 PRESSURE PANEL HOLES AREA PER PART 2 OF THE LATEST REVISION DIP 53-DIP NO INTERIM REPAIR PER PART 1 ACP''D. LOG PAGE CLEARED DUE TO VERBIAGE CORRECTION, REF. L/P 9450419.
